# SDR CALA2025091709001

- Difficulty date: September 13, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N37427
- Make and model: Boeing 737924ER
- Aircraft serial: 37097
- Aircraft time: 53,142 hours, 18,831 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: No Discrepancy
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP OVERSPEED AT FL10 BY 4 KNOTS.  PERFORMED PHASE 1 INSPECTION IAW AMM 05-51-08-210-801. NO DEFECTS FOUND. OK FOR SERVICE
